# SDR FDEA200906112036

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 22,408 hours, 11,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211205
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 5 LT, 6 INCHES FWD OF FR 54 HAS A WORN SCALLOP. CUT OUT DAMAGE SECTION OF SEAT TRACK AND INSTALLED SEAT TRACK REPAIR - CTR SECTION FLOORBEAM RAIL SPLICING METHOD AT SEAT TRACK NR 5LT BETWEEN FR 52 AND FR 54 IAW SRM 53-10-16,FIG 205,PAGE 231/232.
